Jump to content

Anybody's blood pressure just drop?


Recommended Posts

Does anybody's blood pressure just drop in the late afternoon and evening?  My daughter's just decided to start doing this lately.  She has been getting really, really dizzy later in the day and started taking her blood pressure consistently and it's been around 72/48 hr 104, 86/53 hr 99, 80/47 hr 88, just to give you an idea.  Not sure if this is new or if I'm just noticing it.  She's been using a little extra Florinef to get it back up, but it's kind of stubborn.  Anybody experience this too?

Link to post
Share on other sites

Everybody is different in terms of when their symptoms hit, but in my experience anything under 90 should be discussed with a doctor. Perhaps your daughter needs something a little more than Florinef to help bring her BP up? Has she been salt loading and staying hydrated?

Link to post
Share on other sites

Yes my BP use to go really low 60/ 40 even with florinef at maximum dose, always worse in the afternoons, evening and upon getting up or  when I got tired. Now I am midodrine it's not as low.I am worse  if I have overdone it or I don't move about enough, very confusing and has taken me 4 years to work out what the right amount of activity and rest is right for me ! 

I agree I think you should talk to her consultant , my cardio said he notices that florinef can stop being so helpful after taking it for a while for some patients.  I hope you find something to help her low BP makes you feel dreadful.

Link to post
Share on other sites

Thank you!  Yes, going to discuss with her cardio on Monday, nurse said he wasn't in today.   Think she does need more salt, but she's cut down on a lot of things that are high salt.  Like bread, for one, and were not eating a lot of soup right now because it's warm weather, etc.  

Link to post
Share on other sites

Soup makes a huge difference for me, so cutting that out along with other salty foods would personally make me feel a lot worse.  Also it’s probably a good idea to coordinate changes in Florinef with your doctor. For some meds you can take more on days when you’re feeling worse but florinef is usually not considered one of those.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...